# SDR SWAA983090

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2012A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PER BOEING M/M.
